Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering from vitiligo. Taking homoeopathy treatment. Test showed high sugar and TSH level. What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Question
DEAR SIR ,AT THE PRESENT TIME NOW I AM SUFFERING FROM VITILGO SINCE MAY 2011.NOW I HAVE TAKE HOMEOPATY TREATMENT FROM NOVEMBER 2011.RECENTLY I DID TYOROID TESTS THEN RESULTS WILL BE T3 AND T4 NORMAL SUGAR NORMAL AND TSH IS MAXIMUM DECLARED .NOW PRESENT AGE IS 53.
XXXXXX
YYYY@YYYY
Posted Wed, 22 Aug 2012 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Pragnesh Vachharajani 1 hour later
Hi,

Thanks for posting your query.

If you could please share the report,just type values.What is the value of TSH ?

This will help me to answer you query properly.

Please reply.

Regards,

Dr.Pragnesh
Above answer was peer-reviewed by
 
Follow-up: Suffering from vitiligo. Taking homoeopathy treatment. Test showed high sugar and TSH level. What to do? 22 hours later
dear sir
sugar normal
b.p normal

tyroid test report refrence range

t3 60.0-181.00 125.24
t4 4.50-12.60 8.60
tsh 0.35-5.50 7.13 high
please inform to me how vitilgo and tyroid both are cure
 
 
Answered by Dr. Pragnesh Vachharajani 1 hour later
Hi,

Thanks for writing back.

Your TSH is high, it means that you thyroid gland is under active and not producing enough thyroid hormone.

You need to take tablets for this. There is no way one can cure this; you need to take tablets life long to supplement this deficiency.

Please consult your family physician for this, who will advise medicines to control this.

As far as viteligo is concerned, the treatment is very long. Please consult a dermatologist and follow his advice. Please do not keep changing the doctors.

I hope this helps and clarifies your concern.

Wishing you good health.

Regards,

Dr.Pragnesh
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor